Burning/Stinging sensation when applying Sudocrem and moisteriser

Watch
avéry
Badges: 15
Rep:
?
#1
Report Thread starter 8 years ago
#1
I wonder if anyone can help me.

I was applying some Sudocrem and moisturiser to my face last night and had a painful stinging sensation on the skin below my left eye/just above my left cheekbone. It stings like I've put product into a cut, but there's no cuts on my face.

The stinging lasts for a minute or two (painfully) and then I can still feel it for a while afterwards.

I don't suppose anyone's had experience of this weird pain and can tell me what it is. I'll be going to a pharmacy or something anyway.

Thanks.
0
reply
No Future
Badges: 15
Rep:
?
#2
Report 8 years ago
#2
Are you applying sudocrem all over your face?
0
reply
Gallois
Badges: 8
Rep:
?
#3
Report 8 years ago
#3
This will be to do with the fact sudocrem isn't supposed to go on the face and is actually harmful to it.
1
reply
snapper1
Badges: 11
Rep:
?
#4
Report 8 years ago
#4
It's usually where your skin is irritated anyway, applying anything on top of it will cause further irritation. I use sudo religiously on my face, clears up any breakouts in a day or so but have experienced that burning sensation a few times. Just clean it off with cold water and don't apply anything else to that area for a few days, just water.
1
reply
avéry
Badges: 15
Rep:
?
#5
Report Thread starter 8 years ago
#5
(Original post by snapper1)
It's usually where your skin is irritated anyway, applying anything on top of it will cause further irritation. I use sudo religiously on my face, clears up any breakouts in a day or so but have experienced that burning sensation a few times. Just clean it off with cold water and don't apply anything else to that area for a few days, just water.
Thank you. I figured that's what it was and not the Sudocrem itself as it was happening with all products that I used (moisturiser, under-eye cream, etc.). I'll just keep away from that area for a few days.
0
reply
avéry
Badges: 15
Rep:
?
#6
Report Thread starter 8 years ago
#6
Turns out that it was the Epiduo cream I'd been using for my acne. The doctor changed the prescription for me this morning.
0
reply
farahpervez01
Badges: 0
Rep:
?
#7
Report 8 years ago
#7
such nice sharing with us so keep it up
1
reply
Kelly64
Badges: 0
Rep:
?
#8
Report 7 years ago
#8
Hi just letting everyone know that you can use sudocrem on the face as it is used for acne which it says on the tub I would advise only to use it a maximum of 3 times a week on your face or if u are using it to treat acne and need to use it more than that just apply a thin layer over the spot and not all over the face x
0
reply
timeofflight
Badges: 11
Rep:
?
#9
Report 7 years ago
#9
(Original post by avéry)
I wonder if anyone can help me.

I was applying some Sudocrem and moisturiser to my face last night and had a painful stinging sensation on the skin below my left eye/just above my left cheekbone. It stings like I've put product into a cut, but there's no cuts on my face.

The stinging lasts for a minute or two (painfully) and then I can still feel it for a while afterwards.

I don't suppose anyone's had experience of this weird pain and can tell me what it is. I'll be going to a pharmacy or something anyway.

Thanks.
Why are you putting it on your face anyway?!?
0
reply
Daniellejo.
Badges: 12
Rep:
?
#10
Report 7 years ago
#10
(Original post by timeofflight)
Why are you putting it on your face anyway?!?
It's used for acne, it actually says it on the tub.
Although saying that I've only ever put it directly on spots, I've never heard of anyone rubbing it all into their skin.
0
reply
timeofflight
Badges: 11
Rep:
?
#11
Report 7 years ago
#11
(Original post by Daniellejo.)
It's used for acne, it actually says it on the tub.
Although saying that I've only ever put it directly on spots, I've never heard of anyone rubbing it all into their skin.
Just because you CAN put it on acne, doesn't make it a good idea. It is a really antiquated treatment, there are much better options now.
0
reply
Daniellejo.
Badges: 12
Rep:
?
#12
Report 7 years ago
#12
(Original post by timeofflight)
Just because you CAN put it on acne, doesn't make it a good idea. It is a really antiquated treatment, there are much better options now.
:dontknow: it's always worked really well for me and other people I've spoke to, just as good as some other more expensive on-spot treatments I have.
0
reply
timeofflight
Badges: 11
Rep:
?
#13
Report 7 years ago
#13
(Original post by Daniellejo.)
:dontknow: it's always worked really well for me and other people I've spoke to, just as good as some other more expensive on-spot treatments I have.
I am not talking about spending more money, but science has moved on from this in the last 82 years and there are better options now.
0
reply
timeofnought
Badges: 2
Rep:
?
#14
Report 6 years ago
#14
Do you have anything to back up this statement? Considering all doctors I speak to still use BMI which was devised in between 1830-1850 and is still used religiously then I'd at least like to hear your evidence for making statements like this
2
reply
username1613273
Badges: 0
Rep:
?
#15
Report 6 years ago
#15
I use it every day at night all over my face as it makes my skin soft and I have just started to break out so new spots all over the place. It that ok? I'm getting that stinging sensation on my right cheek and the lower part of the right side of my nose ( I have spots there though!) it is probably because I put e45 on there a couple of hours before I put sudocrem on. My brother uses sudocrem every night on his face, back and arms, he has lots of acne but nothing bad has happened to him and he puts e45 on a couple of hours before sudocrem as well! Do I have to not put sudocrem on my left cheek for a whole because if I do hat there will be LOADDDS of spots there and the skin will get dry ( that's why I use e45 (dry skin) ) plz answer quickly!
0
reply
Megan5333
Badges: 0
Rep:
?
#16
Report 4 years ago
#16
Back off man, everyone's skins different and some products work better with others. Even if there is new products over the years, there is nothing wrong with sticking by a trusty old product that is clearly working well with her skin.
0
reply
Bevs Boutique
Badges: 0
Rep:
?
#17
Report 4 years ago
#17
I would wash it off with warm soapy water, use a little bit of soap to remove any oils left by the sudo. If it keeps happening, it might be because you have sensitive skin on that area of your face.

I would try something organic, or at least SLS free.
0
reply
Mscedel
Badges: 0
Rep:
?
#18
Report 4 years ago
#18
I occasionally use sudocrem on my face, just a thin layer overnight. Works wonders for my skin and always notice the difference in the morning... Skin looks brighter, and skin tone evens out very nicely. Whenever I notice a slight stinging, with either sudocrem or a moisturiser, I know it's because my skin has dried out too much, which means inevitable micro tears in the skin, and now it's sensitive to the alcohol in the cream. This is not exactly harmful. Just uncomfortable. So a great product to protect the skin and assist it in returning to normal would be... sudocrem. That, and a few glasses of water!
If it stings when I apply a cream that normally doesn't sting, then I know my skin is struggling and needs some care. The last thing I'd do is wash it off with soap and water... Eek!
0
reply
hdvf
Badges: 0
Rep:
?
#19
Report 4 years ago
#19
i got the stinging aswell on both of my cheeks i don't usually use sudocrem probably only once a month in fact but when i do i always get the stinging in the same area. Is this bad should i stop using the product?
0
reply
BumbleBee184573
Badges: 0
Rep:
?
#20
Report 4 years ago
#20
Actually if you look on the tub it says in the list of things it can be used for acne, acne is typically in your face isn't it
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Should there be a new university admissions system that ditches predicted grades?

No, I think predicted grades should still be used to make offers (549)
34.01%
Yes, I like the idea of applying to uni after I received my grades (PQA) (665)
41.2%
Yes, I like the idea of receiving offers only after I receive my grades (PQO) (327)
20.26%
I think there is a better option than the ones suggested (let us know in the thread!) (73)
4.52%

Watched Threads

View All